logo

SCIENTIA SINICA Informationis, Volume 46, Issue 3: 338-349(2016) https://doi.org/10.1360/N112015-00023

Partial variables controllability of Boolean control networks

More info
  • ReceivedJul 9, 2015
  • AcceptedAug 25, 2015
  • PublishedJan 27, 2016

Abstract

There is no abstract available for this article.


Funded by

国家自然科学基金项目(61203050,61374079)

河南省高等学校青年骨干教师资助计划项目(2013GGJS-099)

河南省基础与前沿技术研究计划项目(132300410011)

河南省高等学校哲学社会科学研究“三重"重大项目(专项)(2014-SZZD-30)

Copyright 2019 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1